MathSciNet Relay Station
MathSciNet bibliographic data
MR1064014 (92a:58128) 58F39 (35B32 35K57 58F14)
Kokubu, Hiroshi; Nishiura, Yasumasa; Oka, Hiroe Heteroclinic and homoclinic bifurcations in bistable reaction diffusion systems. J. Differential Equations 86 (1990), no. 2, 260–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement